# SDR SWAA2021090708724

- Difficulty date: August 18, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CHANNEL SUPPORT LOCATED STA 747 AND RBL 13.84 AT AFT CARGO COMPARTMENT ; 2021-341632 / [01] PERFORMED PERMANENT REPAIR ON CARGO TRACK CHANNEL LOCATED RBL 13.84 BETWEEN BS727D + 11' TO BS767 + 9.5' IAW SRM 53-00-53-2R-3 REPAIR 3.NO FURTHER ACTION OR INSPECTION REQUIRED.THIS WORK IS DOCUMENTED ON TTG8Q005ZYZ2; [02] PERFORMED PERMANENT REPAIR ON CARGO TRACK CHANNEL LOCATED RBL 13.84 BETWEEN BS727D + 11' TO BS767 + 9.5' IAW SRM 53-00-53-2R-3 REPAIR 3.NO FURTHER ACTION OR INSPECTION REQUIRED.THIS WORK IS DOCUMENTED ON TTG8Q005ZYZ2.. RII ITEM
